MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 28X45MM; HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS.

STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 28X45MM; HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS.
Catalog Number UH1-45-28
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.
 
Event or Problem Description
A hemiarthroplasty was returned to the operating room when post op x-rays showed the hip had dislocated.Surgeon downsized the bipolar head from a 45 mm to a 44 mm and reduced the hip.
 
Additional Manufacturer Narrative
An event regarding user error involving an uhr bipolar was reported.The event was not confirmed.Device history review: device history review indicated the devices accepted into final stock from the reported lot were free from discrepancies.Complaint history review: there has been no other event for the lot referenced.The event could not be confirmed nor could the root cause be determined because the insufficient medical information was provided.Further information such as return of device, patient history, histopathology report and follow-up notes are needed to investigate this event further.Moreover, as per the communication received, this is not a product issue.Its just a physician¿s complaint for operability.If additional information and/or device becomes available, this investigation will be reopened.
 
Event or Problem Description
A hemiarthroplasty was returned to the or when post op x-rays showed the hip had dislocated.Surgeon downsized the bipolar head from a 45mm to a 44mm and reduced the hip.

Brand Name
UHR BIPOLAR 28X45MM
Common Device Name
HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6362584
Report Number0002249697-2017-00679
Device Sequence Number474305
Product Code KWL
UDI-Device Identifier07613327016918
UDI-Public(01)07613327016918(11)160328(17)210331(10)2V6MAT
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K800207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue NumberUH1-45-28
Device Lot Number2V6MAT
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/30/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/27/2017
Supplement Report FDA Received Date04/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR